# SDR R61A202204190076

- Difficulty date: April 1, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON CFIII FLOOR BOARD SUPPORT AT FR84, RH OUTBD SIDE.  CFIII CORRODED FLOOR BOARD SUPPORT AT FR84, RH OUTBD SIDE, REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-02, 51-41-01, AND 51-43-02.
